MAUDE Adverse Event Report: ENCORE MEDICAL L.P DJO SURGICAL; EMPOWR 3D KNEETM INS, 8R 10MM, VE

ENCORE MEDICAL L.P DJO SURGICAL; EMPOWR 3D KNEETM INS, 8R 10MM, VE
Catalog Number 342-10-708
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Te agent reported, revision surgery due to patient fell, poly swap.Complaint has been evaluated and is similar to report number 1644408-2023-00304; 341-10-710, s809 - trauma, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery due to fall lower body.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR 3D KNEETM INS, 8R 10MM, VE
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key25163604
Report Number1644408-2026-00876
Device Sequence Number10642654
Product Code JWH
UDI-Device Identifier00888912167352
UDI-Public00888912167352
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K143242
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number342-10-708
Device Lot Number078T1167
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale